# SDR 04FDEA02832

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC7425502
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER PANEL 344JB HAS CORROSION ON NUMEROUS SPOTS ON INTERIOR SURFACE.  REPAIRED PANEL BY FABRICATING AND BONDING NEW OUTER SKIN, INNER SKIN, INNER DOUBLER, OUTER DOUBLER AND CORE IAW TPS 1001 REV E AND FEDEX EA 8-5510-81466.  RIGHT HAND HORIZONTAL STABILIZER TRAILING EDGE FAIRING PANEL.  REFERENCE NON-ROUTINE N00138.
